# SDR YENA2023062300731

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 06757
- Aircraft time: 28,736 hours, 9,351 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1436, STI-JFK. 'FA'S REPORTED SMELLING A PROPANE/GAS SMELL IN AFT HALF OF A/C FOR ABOUT 2 HRS OF FLIGHT. REPORTS OF SICKNESS AND NAUSEA; "COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A)., 1C, PER TSM 05-50-00-810-085B/ TSM 05-50-00-810-085D. AIRCRAFT IS O.K. FOR SERVICE."
